# SDR RAIA201907020010

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD LATERAL 'L' SHAPE ANGLE AT FRAME 65 HAS CORROSION ON LOWER FWD CORNER. REMOVED & REPLACED SHEAR TIE.
